Ask The Doctor > Questions & Answers > I’m Having a problem in my sex life

I’m Having a problem in my sex life

Patient: I was wondering if I’m to young to get a script for viagra or anything like that. I have been having sex with my girlfriend for awhile now and I cant seem to hold an erection or climax. I was wonder what I should do. Thanks Jay 24

 

 

Doctor: Erectile issues can be quite a distressing problem for men. I note in your medical history that you are currently taking Zoloft. This drug is know to have sexual side effects including difficulty with arousal and achieving orgasm. You and your girlfriend should speak with your psychiatrist about changing your antidepressant medication to another such as Wellbutrin or Serzone which do not have these side effects.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment